Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urology Topics
|paul123 - Fri May 18, 2007 10:28 pm|
I am a 32 year old healthy male. Let night my girlfriend and I were playing with our sex toys. During this time, I used a penis pump for the first time. I used it for about 2 five mintute sets, under light to moderate suction. I experianced no pain or discomfort while using the device, and experianced no problems till this morning. This morning I had sex with my girlfriend, but I could only get partialy erect. Afterwards I noticed, that my penis had shrunk very quickly to about half it's normal size & was somewhat hard. I was concerned at that point about not being able to maintain a full erection, so I tryed unsuccessfuly to do so. After a couple of hours, while I had some minor pain my penis visualy seemed to return to normal. This evening while kissing my girlfriend I did get my erection back, but afterwards it shrunk again to a very small size and is somewhat hard. This is where I am at right now, I am really confused, I made an appointmanet to see a local urologist but they can not see me till Tuesday (that is in 5 days).
Other than the symptoms above, I am experiancing some minor pain/ discomfort. I am worried about tissue damage & cirulation at this point and I am not sure what to do. Is this a medical emergency? Should I go to an emergency room or a hospital? I am begining to get a little scared, and am a little aprehencive about waiting 4 or five days to see a urologist.
Is this a normal or temporay side effect?
Any Help would be greatly appreciated,
|Dr. Chan Lowe - Sat May 19, 2007 5:57 pm|
I am not sure exactly what is going on; however, I would recommend that you be evaluated in the urgent care. If there is any significant damage it is important to identify it as soon as possible.
|dono - Tue Jul 27, 2010 12:38 pm|
Hard, flaccid penis. I've got the same thing. It happened after a few good nights of long hard sex using Viagra. I didnt really need the Viagra at the time but thought it would give me extra firmness and it did. However, now I can't get as firm and it feels like there's a hard tube inside my flaccid penis. Has anyone gotten answers to this issue?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.